A cold front stalled north of the region on March 1st. Meanwhile, a wave of low pressure developed along this front in the Ohio Valley and move eastward, explosively deepening just Southeast of Long Island on March 2nd. This large and very deep area of low pressure moved slowly just south of due East over the open waters of the North Atlantic Ocean through Sunday March 4th. This lead to a variety of weather hazards during this time frame.
Strong Northwest winds with gusts up to around 60 mph occurred on March 2nd and 3rd. This lead to widespread damage to trees and power lines, leading to extensive power outages across the region.
Minor coastal flooding over multiple tide cycles occurred along the Delaware coast March 2nd through 4th. Moderate coastal flooding occurred during the high tide on Sunday morning the 4th in Sussex County. Conversely, blowout tides occurred in portions of Delaware Bay late on March 2nd into the 3rd.
Heavy rainfall occurred over the Northern third of Delaware on March 1st and 2nd, with widespread rainfall amounts of 1 to 2 inches. Areal and minor small stream flooding occurred.
As the rain changed to snow on the 2nd, up to 2 inches of snowfall was observed in New Castle County Delaware.
The Delaware Emergency Management Agency (DEMA) placed its Emergency Operations Center at an Enhanced Activation Level due to weather conditions.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 2, 6:42 AM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Mar 2, 6:42 AM EST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
642 AM EST Fri Mar 2 2018
.SYNOPSIS...
Low pressure off the New Jersey coast early this morning will
intensify rapidly as it moves slowly out to sea over the
weekend. High pressure will move into the area for the early
part of the new week. Another low will affect the region from
late Tuesday into Wednesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Weather conditions will be rough today into tonight in our
region. The warnings and advisories remain intact.
The center of the low was off the New Jersey coast early this
morning and it will continue to intensify as it moves out to
sea.
Rainfall amounts of 1.5 to 2.5 inches are anticipated in
northern and central New Jersey and in the adjacent counties of
eastern Pennsylvania. Flood Warnings and Flood Advisories are
already being issued for parts of those areas.
Meanwhile, the rain was already changing to snow in the
elevated terrain of the Poconos. That process should continue in
our northern counties. The rain will continue to change to snow
in the higher elevations early this morning, then the
transition will work its way into the valleys as the day
progresses. We continue to expect 6 to 12 inches of heavy wet
snow above about 1000 feet with perhaps 2 to 4 inches in the
valleys. The Winter Storm Watch and Winter Weather Advisory
remain in place.
The strong storm will bring a 60+ knot low level jet over our
region (mainly the central and southern parts) for today. Wind
gusts around 50 to 60 mph are likely and the High Wind Warning
and the Wind Advisory will remain in effect. The strongest winds
should be this afternoon and this evening.
The circulation around the storm is expected to bring dry air
into our region from the north and northeast tonight. As a
result, the precipitation will come to an end overnight. The
wind is forecast to begin diminishing gradually overnight, as
well.
Highs today will be in the 30s and lower 40s. Lows tonight are
anticipated to be in the upper 20s and 30s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Saturday is forecast to be dry with the exception of perhaps a
few flurries in the far north. High clouds are expected to
remain overhead with an increase in stratocumulus during the
day.
The wind should be from the north northwest around 15 to 20 mph
with gusts of 25 to 30 mph. Highs are forecast to be mostly in
the 40s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Fair weather will be across the area for Saturday night into
Tuesday. Temperatures will be within a few degrees of normal.
Highs mostly in the upper 40s and lows in the low 30s. Readings
across the north will be some five degrees cooler.
The operational models are showing diverse solutions with
regards to another system towards the middle of next week. The
GFS is showing a deep coastal storm with marginal rain/snow
temperatures for Wed and Wed night. The Canadian model has a
similar pattern, but much weaker with the low. The new Euro is
somewhere in between with much warmer temps for much of the
period. We inherited mostly high chc pops for these periods and
for now we will keep them as they are.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Prolonged sub-VFR likely and very strong north-
northwest winds virtually certain. Winds will peak late morning
through the afternoon from 25 to 35 kts with gusts 40-50+ kts.
Rain may mix with or change to snow at ABE/RDG by late morning
and the Philly terminals during the afternoon. Rapid and
unpredictable changes between the two types may occur, with very
quick changes in CIGs/VSBYs. Low confidence in
CIGs/VSBYs/precip type; moderate confidence in winds.
Tonight...Precipitation type may transition to light snow at
all sites before ending during the evening hours, with sub- VFR
continuing until precipitation ceases. CIGs/VSBYs will become
VFR thereafter. Very strong north/northwest winds 20 to 30 kts
with gusts 35 to 45 kts. Moderate confidence.
OUTLOOK...
Saturday thru Tuesday...Mostly VFR. Gusty winds Sat/Sat night.
&&
.MARINE...
A strong storm off our coast will result in extremely hazardous
conditions for today and tonight. A northwest wind 30 to 40
knots will gust around 55 knots. Wave heights on our ocean
waters will build to 8 to 12 feet.
OUTLOOK...
Saturday...Storm warnings will convert to Gales. Sct. showers.
Sat night...Gale warnings. SCA for Delaware Bay.
Sunday thru Monday night...SCA conditions expected. Sub-SCA for
Delaware Bay.
&&
.HYDROLOGY...
Rain will persist into tonight and it will be moderate to heavy
at times.
As it rains, flooding will occur in low-lying and poor drainage
areas, as well as on small fast-responding creeks. February was
a very wet month. Many locales picked up between 5.00 and 7.00
inches of rain. This is +75% of normal. As this rainfall runs
off into larger streams and rivers, rises will occur. These
rises will occur mainly tonight into Saturday. Please refer to
our AHPS page for the latest. Check back frequently for updates.
As for the QPF, the highest amounts are still expected to
reside across the northern half of the HSA. Across southern NJ
and the Delmarva, 1.00 inch of rain or less is expected. Across
our central zones, 1.00- 2.00 inches are expected. Across our
northeastern zones, 1.50-2.50 inches are expected. The Raritan
and Passaic basins and portions of the Delaware basin will
experience the most rain.
A Flood Watch remains in effect from generally Philadelphia
northward, excluding the Poconos and Sussex County, NJ, where a
transition to snow will likely mitigate the flooding potential.
On a positive note, there is currently no snow on the ground or
no ice in the rivers across the HSA where rain is expected.
There should be this time of year. That said, we won't have any
snowmelt (SWE) adding to the rainfall/runoff nor any ice in our
waterways to jam. Persistent above normal rainfall, increasing
soil moisture, and high streamflows are driving this flooding
potential.
Heading into the weekend, we will also keep an eye on the lower
reaches of the Susquehanna, below Conowingo. Although there is
much less rain falling across this basin, flows remains high.
The crest, associated with this expected rainfall, should get to
Cecil county on Sunday.
Once again, please visit AHPS to see where our concerns
specifically lie.
&&
.TIDES/COASTAL FLOODING...
A Coastal Flood Warning remains in effect this morning through
Saturday night as a major coastal storm impacts the Northeast
and Mid-Atlantic.
Several rounds of tidal flooding are expected along the coasts
of New Jersey and Delaware, including Delaware Bay, this morning
through at least Saturday night. Widespread minor with locally
moderate flooding will develop with the high tide cycles today,
and then widespread moderate will occur with the tide cycles on
Saturday. The storm surge Saturday morning will be around 2 to
2.5 feet. Based on the trajectory of the winds, which should be
more northerly at that time, the surge levels have come down
slightly from the previous forecast.
Minor to moderate flooding may continue with Sunday morning's
high tide. Confidence is not high enough to extend the warnings
at this time, but there is potential for extensions for all or
portions of the current warning.
Additionally, minor flooding is currently forecast for Upper
Delaware Bay on Saturday. Should forecasts this afternoon
continue to project this, a Coastal Flood Advisory will likely
be required for both the Saturday morning and evening high
tides.
Farther up the tidal Delaware River, current forecasts are
close to minor flooding, but currently are expected to remain
below advisory thresholds. Stay tuned to the latest forecasts,
as these projections are subject to change.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through late tonight for PAZ061-062-071-103>106.
Winter Weather Advisory from 11 AM this morning to 4 AM EST
Saturday for PAZ062.
High Wind Warning from 10 AM this morning to 6 AM EST Saturday
for PAZ060-061-070-071-101>106.
Winter Storm Warning until 4 AM EST Saturday for PAZ054-055.
NJ...Flood Watch through late tonight for NJZ007>010-012>015-
018>020-026-027.
Winter Weather Advisory from 11 AM this morning to 4 AM EST
Saturday for NJZ007-008.
Wind Advisory from 10 AM this morning to 6 AM EST Saturday for
NJZ009-010.
Coastal Flood Warning until 2 AM EST Sunday for NJZ012>014-
020>027.
High Wind Warning from 10 AM this morning to 6 AM EST Saturday
for NJZ012>027.
Winter Storm Warning until 4 AM EST Saturday for NJZ001.
DE...Coastal Flood Warning until 2 AM EST Sunday for DEZ002>004.
High Wind Warning from 10 AM this morning to 6 AM EST Saturday
for DEZ001.
High Wind Warning until 6 AM EST Saturday for DEZ002>004.
MD...High Wind Warning from 10 AM this morning to 6 AM EST Saturday
for MDZ008.
High Wind Warning until 6 AM EST Saturday for MDZ012-015-019-
020.
MARINE...Storm Warning until 6 AM EST Saturday for ANZ431-450>455.
Storm Warning until 1 AM EST Saturday for ANZ430.
&&
Synopsis...Iovino
Near Term...Iovino
Short Term...Iovino
Long Term...O'Hara
Aviation...CMS/O'Hara
Marine...Iovino/O'Hara
Hydrology...Staff
Tides/Coastal Flooding...StaffHazardous weather outlook, Mar 2, 4:20 AM EST, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
420 AM EST Fri Mar 2 2018
DEZ001-MDZ008-NJZ016-017-PAZ060-070-101-102-030930-
New Castle-Cecil-Salem-Gloucester-Berks-Delaware-Western Chester-
Eastern Chester-
420 AM EST Fri Mar 2 2018
...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EST
SATURDAY...
This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NJZ007-008-PAZ062-030930-
Warren-Morris-Northampton-
420 AM EST Fri Mar 2 2018
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 AM
EST SATURDAY...
This Hazardous Weather Outlook is for northern New Jersey and east
central Pennsylvania.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Winter Weather Advisory.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NJZ015-018-019-PAZ061-071-103>106-030930-
Mercer-Camden-Northwestern Burlington-Lehigh-Philadelphia-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
420 AM EST Fri Mar 2 2018
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EST
SATURDAY...
This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey, east central Pennsylvania and southeast Pennsylvania.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ012-015-019-020-030930-
Kent MD-Queen Annes-Talbot-Caroline-
420 AM EST Fri Mar 2 2018
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...
This Hazardous Weather Outlook is for northeast Maryland.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NJZ001-PAZ054-055-030930-
Sussex-Carbon-Monroe-
420 AM EST Fri Mar 2 2018
...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST SATURDAY...
This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NJZ009-010-030930-
Hunterdon-Somerset-
420 AM EST Fri Mar 2 2018
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EST
SATURDAY...
This Hazardous Weather Outlook is for northern New Jersey and
northwest New Jersey.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NJZ012>014-020-026-027-030930-
Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean-
Southeastern Burlington-
420 AM EST Fri Mar 2 2018
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EST SUNDAY...
...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EST
SATURDAY...
This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Coastal Flood Warning.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NJZ021>025-030930-
Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May-
Coastal Atlantic-
420 AM EST Fri Mar 2 2018
...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EST SUNDAY...
...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EST
SATURDAY...
This Hazardous Weather Outlook is for southern New Jersey.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
DEZ002>004-030930-
Kent-Inland Sussex-Delaware Beaches-
420 AM EST Fri Mar 2 2018
...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 AM EST SUNDAY...
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...
This Hazardous Weather Outlook is for central Delaware and southern
Delaware.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ431-450>455-030930-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
420 AM EST Fri Mar 2 2018
...STORM WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Storm Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ430-030930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
420 AM EST Fri Mar 2 2018
...STORM WARNING IN EFFECT UNTIL 1 AM EST SATURDAY...
This Hazardous Weather Outlook is for Delaware Bay Waters.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Storm Warning.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 2, 3:36 AM EST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
336 AM EST FRI MAR 2 2018
DEZ001-NJZ016>019-021-022-PAZ070-071-101>106-020930-
New Castle-Salem-Camden-Atlantic-Northwestern
Burlington-Cumberland-Gloucester-Lower Bucks-Eastern
Montgomery-Western Chester-Philadelphia-Upper Bucks-Western
Montgomery-Delaware-Eastern Chester-
336 AM EST FRI MAR 2 2018
...A LINE OF SHOWERS WILL AFFECT NORTHEASTERN NEW CASTLE...NORTHERN
SALEM...CAMDEN...WEST CENTRAL ATLANTIC...NORTHWESTERN
BURLINGTON...BUCKS...NORTH CENTRAL CUMBERLAND...GLOUCESTER...
MONTGOMERY...CHESTER...PHILADELPHIA...AND DELAWARE COUNTIES...
At 332 AM EST, radar indicated a band of heavy rain located along a
line extending from near Schwenksville to Newtown Square to near
Beckett. Winds will become gusty along and behind this band
of rain. Movement was east at 20 mph.
Winds up to 50 mph are possible once this band of heavy rain passes.
Locations impacted include...
Philadelphia, Camden, Vineland, Gloucester City, Cherry Hill, Mount
Laurel, Norristown, Chester, Deptford, Voorhees, West Deptford,
Glassboro, Lindenwold, Phoenixville, Lansdale, West Norriton, East
Norriton, Bellmawr, Yeadon and Woodbury.
Heavy rainfall may cause localized flooding. Do not drive your
vehicle through flooded roadways.
LAT...LON 4032 7510 3992 7491 3947 7489 3967 7546
4002 7548 4033 7562
TIME...MOT...LOC 0832Z 286DEG 18KT 4026 7553 4001 7542 3973 7540
CMSLocal storm report, Mar 2, 6:24 AM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 AM EST FRI MAR 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 AM NON-TSTM WND DMG BROOKFIELD 39.10N 75.54W
03/02/2018 KENT DE DEPT OF HIGHWAYS
DOWNED WIRES ON PEACHTREE RUN BETWEEN LOCHMEATH WAY AND
WALNUT SHADE ROAD.
&&
EVENT NUMBER PHI1800137
CMSLocal storm report, Mar 2, 7:24 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 AM EST FRI MAR 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM SNOW LONG POND 41.05N 75.46W
03/02/2018 M0.5 INCH MONROE PA 911 CALL CENTER
&&
EVENT NUMBER PHI1800138
STAFFLocal storm report, Mar 2, 7:25 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
725 AM EST FRI MAR 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM SNOW 3 N WANTAGE 41.29N 74.55W
03/02/2018 M1.2 INCH SUSSEX NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1800139
STAFFLocal storm report, Mar 2, 7:34 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
734 AM EST FRI MAR 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM NON-TSTM WND GST BAY BRIDGE AIRPORT 38.98N 76.33W
03/02/2018 M47 MPH QUEEN ANNE''S MD AWOS
&&
EVENT NUMBER PHI1800140
STAFF